Canadian Mathematical Society
Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Volume 55 Number 4 (Dec 2012)

Looking for a printed back issue?
673   Multiplicity Free Jacquet Modules
Aizenbud, Avraham; Gourevitch, Dmitry
689   A Pointwise Estimate for the Fourier Transform and Maxima of a Function
Berndt, Ryan
697   Constructions of Uniformly Convex Functions
Borwein, Jonathan M.; Vanderwerff, Jon
708   Improved Range in the Return Times Theorem
Demeter, Ciprian
723   First Variation Formula in Wasserstein Spaces over Compact Alexandrov Spaces
Gigli, Nicola; Ohta, Shin-Ichi
736   Existence of Solutions for Abstract Non-Autonomous Neutral Differential Equations
Hernández, Eduardo; O'Regan, Donal
752   Approximation of Holomorphic Solutions of a System of Real Analytic Equations
Hickel, M.; Rond, G.
762   Smooth Approximation of Lipschitz Projections
Li, Hanfeng
767   On Zindler Curves in Normed Planes
Martini, Horst; Wu, Senlin
774   Pell Equations: Non-Principal Lagrange Criteria and Central Norms
Mollin, R. A.; Srinivasan, A.
783   Products and Direct Sums in Locally Convex Cones
Motallebi, M. R.; Saiflu, H.
799   Manifolds Covered by Lines and Extremal Rays
Novelli, Carla; Occhetta, Gianluca
815   Restricted Radon Transforms and Projections of Planar Sets
Oberlin, Daniel M.
821   New Examples of Non-Archimedean Banach Spaces and Applications
Perez-Garcia, C.; Schikhof, W. H.
830   Almost Everywhere Convergence of Convolution Measures
Reinhold, Karin; Savvopoulou, Anna K.; Wedrychowicz, Christopher M.
842   The Rank of Jacobian Varieties over the Maximal Abelian Extensions of Number Fields: Towards the Frey-Jarden Conjecture
Sairaiji, Fumio; Yamauchi, Takuya
850   Character Sums with Division Polynomials
Shparlinski, Igor E.; Stange, Katherine E.
858   An Optimal Transport View of Schrödinger's Equation
von Renesse, Max-K.
870   Left Invariant Einstein-Randers Metrics on Compact Lie Groups
Wang, Hui; Deng, Shaoqiang
882   Equivalence of $L_p$ Stability and Exponential Stability of Nonlinear Lipschitzian Semigroups
Xueli, Song; Jigen, Peng

© Canadian Mathematical Society, 2017 :